Viewing 6 posts - 1 through 6 (of 6 total)
  • Author
    Posts
  • Anonymous
      Post count: 93172

      Dear Joanie
      I don’t recall having headches or really anything else except abit of a sore throat,but I do believe that was it,must have been one of the lucky ones I guess Joannie,take care and have a good evening too.
      Barb

      Anonymous
        Post count: 93172

        Hi, Joanie:

        I’ve never heard of stomach upset or headaches associated with RAI. I had a slightly sore area in the thyroid region of the throat, and slightly more hyperness about a week after the procedure. Otherwise, I was fine.

        Sorry I cannot be more help.

        Bobbi

        Anonymous
          Post count: 93172

          Hi all, I posted yesterday about my stomach problems after RAI and noone has responded. Did anyone get an upset stomach and headaches after RAI? I had it done on Monday(3/2). If noone had these symptons, what did you have?

          Anonymous
            Post count: 93172

            I have not had any problem with post RAI. I will ask at my next support group meeting and get back with you. You may try and ask at the next Wed night CHAT.

            JAke

            Anonymous
              Post count: 93172

              Just had my levels checked and the Dr.says they are rising and falling.He changed my meds from .050 to .075 and now I feel awful. Can’t sleep have a headache and irritable. Is the difference an increase in the hormone or a decrease. For some reason I thought that the replacement hormones worked backwards, smaller more ,higher less. anyway thanks

              Anonymous
                Post count: 93172

                make your blood is done
                enough so you can see
                whats going on and from
                there it may explain things better

                feel better , steve

              Viewing 6 posts - 1 through 6 (of 6 total)
              • You must be logged in to reply to this topic.